Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 16, 2012, 4:01 PM EDT for Paulding County, Georgia. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2012, 4:01 PM EDT (20:01 UTC)
- Expired
- Mar 16, 2012, 4:15 PM EDT
- In force
- 14 min
- Issued by
- NWS Atlanta, GA
County Paulding County, GA
The radar
The Atlanta radar (KFFC), 58 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
203
WWUS82 KFFC 162001
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT FRI MAR 16 2012
GAZ031-162015-
401 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN PAULDING COUNTY
UNTIL 415 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIRAM...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PAULDING COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE BROWNSVILLE AND HIRAM. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3394 8472 3379 8473 3377 8482 3377 8487
3389 8490
TIME...MOT...LOC 2002Z 261DEG 11KT 3384 8482
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 16, 3:44 PM EDT, 17 minutes earlier.
Area forecast discussion, Mar 16, 3:44 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT FRI MAR 16 2012
.SHORT TERM /TONIGHT THROUGH SUNDAY/...
SUMMER LIKE PATTERN WILL CONTINUE WITH RIDGING SURFACE AND ALOFT.
A COUPLE OF SHORT WAVES ARE FORECAST TO MOVE AROUND THE TOP OF THE
RIDGE THROUGH THE TENNESSEE AND OHIO VALLEYS...WITH THE CWA ON THE
TRAILING END. TIMING AND LOCATION OF CONVECTION MAINLY DEPENDENT
ON MODERATE INSTABILITY...AFTERNOON HEATING AND LOCATION OF ANY
LEFT OVER SURFACE OUTFLOW BOUNDARIES. OVERALL SHEAR REMAINS WEAK.
MAIN THREAT SEEMS TO BE HAIL BUT HEAVY RAIN MAY CAUSE PROBLEMS
TEMPORARILY IN SOME AREAS. HAVE GENERALLY FAVORED NORTH GEORGIA
WITH HIGHER POPS THROUGH THE SHORT TERM BUT DEVELOPMENT IS
POSSIBLE ANYWHERE IN THE CWA. TEMPERATURES WILL REMAIN ABOVE
NORMAL BUT MAY LOCALLY BE AFFECTED BY CLOUDS AND RAIN.
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
HEIGHTS CONTINUE TO RISE THROUGH THE MIDDLE OF THE WEEK WITH HIGH
PRESSURE DOMINATING THE EASTERN HALF OF THE COUNTRY. A MAINLY
DIURNAL PATTERN FOR POPS LOOKS REASONABLE AND HAVE MADE NO
CHANGES. GFS AND ECMWF IN SOME AGREEMENT THAT THE TROUGH WILL
ADVANCE INTO THE MID MISSISSIPPI VALLEY BY THE END OF THE WEEK.
THE ONLY TWEAK WAS TO INCLUDE CHANCE POPS WEDNESDAY NIGHT AND
INCREASE POPS A BIT FOR THURSDAY. PREVIOUS DISCUSSION IS INCLUDED
BELOW.
41
.PREVIOUS LONG TERM DISCUSSION...
/742 AM EDT FRI MAR 16 2012/
GFS/ECMWF MODELS IN GOOD AGREEMENT THROUGH EXTENDED PERIODS. BOTH
MODELS DEEPEN LOW OVER THE SOUTHERN PLAINS BY MIDWEEK. THIS ALLOWS
NARROW RIDGING OVER THE EAST TO BUILD NORTHWARD. MODELS CONTINUE
TO SHOW WEAK IMPULSES ROTATING OVER THE TOP OF THE RIDGE...ACROSS
PORTIONS OF NORTH AND EAST GEORGIA SUNDAY AND MONDAY...BEFORE
SHIFTING FURTHER EAST BY TUESDAY. PRECIPITABLE WATER REMAINS IN
THE ONE TO ONE AND ONE-QUARTER INCH RANGE THROUGH THURSDAY
HOWEVER... AND WITH SUMMER LIKE PATTERN IN PLACE...THERE WILL
STILL BE ENOUGH MOISTURE AND INSTABILITY FOR ISOLATED CONVECTION
EACH AFTERNOON. MODELS ARE TRENDING TOWARD A SLOWER ADVANCEMENT OF
THE SYSTEM DEVELOPING OVER THE SOUTHERN PLAINS...WITH SYSTEM STILL
WEST OF FORECAST AREA BY THE END OF THE WORK WEEK. GUIDANCE
TEMPERATURES CONTINUE TEN TO TWENTY DEGREES ABOVE NORMAL THROUGH
NEXT WEEK...WHICH WILL REMAIN BELOW RECORD HIGH TEMPERATURES.
12
&&
CLIMATE...
RECORDS FOR 03-16
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 82 1945 37 1960 62 2002 19 1890
KATL 84 1945 34 1900 64 2002 18 1890
KCSG 85 2002 51 1969 65 2002 27 1988
1949
KMCN 87 1955 42 1900 65 1942 26 1916
RECORDS FOR 03-17
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 85 1945 39 2005 62 1945 23 1924
KATL 86 1945 38 1892 65 2002 23 1895
KCSG 88 2002 45 2005 67 2002 30 1981
1954
KMCN 88 1945 44 2005 65 1908 27 1988
RECORDS FOR 03-18
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 87 1921 45 1998 63 1908 23 1967
1941
1902
KATL 84 1982 30 1892 67 1908 20 1902
KCSG 89 1982 49 1988 64 1982 29 1967
KMCN 88 1908 43 1902 67 1908 28 2007
1941
RECORDS FOR 03-19
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 86 1982 45 1947 61 1908 22 1892
KATL 85 1982 44 1892 65 1927 17 1892
KCSG 88 1982 52 2001 66 1948 30 1985
1960
KMCN 88 1963 49 1947 64 1982 26 1967
1945 1902
1927
AVIATION...
18Z UPDATE...
MAIN CONCERN TODAY IS TIMING OF THE CONVECTION. ALL GUIDANCE
SUGGESTS A 19Z TO 02Z TIME FRAME FOR THE POSSIBILITY OF
THUNDERSTORMS. WENT TEMPO TS AT ALL TAF SITES AND WILL ADJUST
THIS TEMPO WHEN STORMS START TO INITIATE IN ORDER TO BETTER NAIL
DOWN THE TIMING. OTHERWISE TOMORROW LOOKS LIKE A REPEAT OF TODAY
WEATHER WISE WITH NO VISBY OR CEILING CONCERNS EXCEPT FOR MCN
WHERE MVFR CONDITIONS MAY BE POSSIBLE IN THE AM TOMORROW.
//ATL CONFIDENCE...18Z UPDATE...
LOW CONFIDENCE ON TIMING OF CONVECTION AT KATL...HIGH CONFIDENCE
ON ALL OTHER ELEMENTS.
26
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 55 84 57 84 / 40 30 30 30
ATLANTA 60 81 61 82 / 40 30 30 20
BLAIRSVILLE 52 76 52 77 / 50 40 40 30
CARTERSVILLE 53 81 52 82 / 50 30 30 20
COLUMBUS 59 84 60 85 / 30 30 20 20
GAINESVILLE 56 80 58 81 / 40 30 30 30
MACON 55 84 58 85 / 30 30 20 20
ROME 54 82 55 84 / 50 30 30 20
PEACHTREE CITY 52 81 54 82 / 40 30 20 20
VIDALIA 60 84 60 83 / 20 30 20 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
41Hazardous weather outlook, Mar 16, 6:04 AM EDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 604 AM EDT FRI MAR 16 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 604 AM EDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS EXPECTED WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... SURFACE HIGH PRESSURE WILL CONTINUE TO COMBINE WITH WEAK UPPER LEVEL RIDGING TO KEEP A WARM...MOIST AIRMASS OVER GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH THE STRONGER THUNDERSTORMS WILL BE STRONG WIND GUSTS...LARGE HAIL AND CLOUD-TO-GROUND LIGHTNING. THE MOST LIKELY TIME FOR THUNDERSTORMS WILL BE FROM 2PM TO 10 PM. .DISCUSSION... A WARM AND MOIST AIRMASS WILL REMAIN IN PLACE. BY THIS AFTERNOON...CAPES WILL INCREASE TO 1500-2000 ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA AS IMPULSES MOVE THROUGH THE UPPER LEVEL FLOW. THESE IMPULSES WILL AID IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS WITH ISOLATED SEVERE ACTIVITY. STRONG WINDS AND HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Mar 16, 3:26 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT FRI MAR 16 2012
GAZ002-011-012-019-162000-
326 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN WALKER...
CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 400 PM EDT...
AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TRION...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALKER...CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH 400 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TIDINGS...TRION...
SUBLIGNA...EVERETT SPRINGS...SUTTLES MILL AND LAKE MARVIN. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3457 8517 3464 8520 3468 8505 3462 8505
3447 8504 3441 8530 3454 8536
TIME...MOT...LOC 1927Z 251DEG 17KT 3452 8525Special weather statement, Mar 16, 3:41 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT FRI MAR 16 2012
GAZ002-003-162015-
341 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WALKER AND
CATOOSA COUNTIES UNTIL 415 PM EDT...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHICKAMAUGA...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALKER AND CATOOSA COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CHICKAMAUGA...ROCK SPRING...BEAUMONT AND
BLUE SPRING. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3489 8532 3490 8513 3485 8511 3479 8532
3488 8536
TIME...MOT...LOC 1941Z 251DEG 16KT 3486 8530Special weather statement, Mar 16, 3:45 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT FRI MAR 16 2012
GAZ032-162015-
345 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN COBB COUNTY
UNTIL 415 PM EDT...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUE WEST...MOVING EAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS COBB
COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE DUE WEST...LOST MOUNTAIN PARK...POWDER SPRINGS...JIM R MILLER
PARK...KENNESAW...KENNESAW STATE UNIVERSITY...MARIETTA...MOUNT
BETHEL...SWEAT MOUNTAIN...SANDY PLAINS...WHITE WATER PARK...DOBBINS
AIR RESERVE BASE AND SMYRNA.
&&
LAT...LON 3408 8454 3407 8442 3395 8440 3392 8444
3388 8444 3385 8473 3394 8472 3395 8474
3404 8474
TIME...MOT...LOC 1945Z 262DEG 11KT 3395 8464Special weather statement, Mar 16, 3:53 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 353 PM EDT FRI MAR 16 2012 GAZ002>004-162015- 353 PM EDT FRI MAR 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN WHITFIELD... WALKER AND CATOOSA COUNTIES UNTIL 415 PM EDT... AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BOYNTON...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS WHITFIELD...WALKER AND CATOOSA COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BOYNTON...FORT OGLETHORPE...LAKEVIEW...FAIRVIEW...INDIAN SPRINGS...GRAYSVILLE... RINGGOLD...GRAYSVILLE AND SALEM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3491 8494 3489 8527 3499 8531 3499 8496 TIME...MOT...LOC 1954Z 254DEG 14KT 3495 8517
Special weather statement, Mar 16, 3:59 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT FRI MAR 16 2012
GAZ111-112-162030-
359 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHEELER AND MONTGOMERY COUNTIES UNTIL 430 PM EDT...
AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LANDSBURG TO LUMBER CITY...MOVING EAST AT
15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHEELER AND MONTGOMERY COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LITTLE OCMULGEE STATE
PARK...LANDSBURG...SPRING HILL...JORDAN...ALAMO...GLENWOOD...
TARRYTOWN...KIBBEE...CHARLOTTEVILLE...UVALDA...HIGGSTON...ALSTON...
AILEY AND MOUNT VERNON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3201 8273 3202 8278 3205 8281 3208 8288
3213 8294 3218 8287 3220 8288 3219 8286
3231 8272 3229 8267 3232 8263 3235 8241
3194 8249 3195 8256 3191 8265
TIME...MOT...LOC 1959Z 292DEG 12KT 3220 8272 3196 8261Special weather statement, Mar 16, 4:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT FRI MAR 16 2012
GAZ031-162015-
401 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN PAULDING COUNTY
UNTIL 415 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIRAM...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PAULDING COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE BROWNSVILLE AND HIRAM. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3394 8472 3379 8473 3377 8482 3377 8487
3389 8490
TIME...MOT...LOC 2002Z 261DEG 11KT 3384 8482The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:00 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon, Pickens | 30 min |
| Mar 15, 8:09 PM EDT | Special Weather Statement | FFC | Bartow | 36 min |
| Mar 15, 8:12 PM EDT | Special Weather Statement | FFC | Whitfield | 33 min |
| Mar 15, 8:43 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Mar 15, 8:51 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 39 min |
| Mar 15, 9:01 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 29 min |
| Mar 15, 9:27 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 33 min |
| Mar 15, 9:31 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Mar 15, 9:37 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 23 min |
| Mar 15, 9:53 PM EDT | Special Weather Statement | FFC | Catoosa | 37 min |
| Mar 15, 10:18 PM EDT | Special Weather Statement | FFC | Chattooga | 27 min |
| Mar 15, 10:24 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 36 min |
| Mar 15, 10:43 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Mar 16, 12:18 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 42 min |
| Mar 16, 12:33 AM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 27 min |
| Mar 16, 1:19 AM EDT | Special Weather Statement | FFC | Clarke | 41 min |
| Mar 16, 2:28 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 32 min |
| Mar 16, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 44 min |
| Mar 16, 2:40 PM EDT | Special Weather Statement | FFC | Chattooga | 35 min |
| Mar 16, 2:46 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Mar 16, 3:07 PM EDT | Special Weather Statement | FFC | Chattooga | 23 min |
| Mar 16, 3:10 PM EDT | Special Weather Statement | FFC | Dade | 35 min |
| Mar 16, 3:11 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 34 min |
| Mar 16, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 33 min |
| Mar 16, 3:22 PM EDT | Special Weather Statement | FFC | Jasper | 23 min |
| Mar 16, 3:23 PM EDT | Special Weather Statement | FFC | Walker | 37 min |
| Mar 16, 3:26 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Mar 16, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 10 min |
| Mar 16, 3:41 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| Mar 16, 3:45 PM EDT | Special Weather Statement | FFC | Cobb | 30 min |
| Mar 16, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 30 min |
| Mar 16, 3:53 PM EDT | Special Weather Statement | FFC | Catoosa | 22 min |
| Mar 16, 3:59 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 31 min |
| Mar 16, 4:08 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 37 min |
| Mar 16, 4:18 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Mar 16, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 23 min |
| Mar 16, 4:30 PM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Mar 16, 4:37 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 23 min |
| Mar 16, 4:38 PM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Mar 16, 4:44 PM EDT | Special Weather Statement | FFC | Macon | 31 min |
| Mar 16, 4:48 PM EDT | Special Weather Statement | FFC | Talbot | 27 min |
| Mar 16, 4:53 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
| Mar 16, 4:58 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 32 min |
| Mar 16, 5:01 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Mar 16, 5:05 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Mar 16, 5:08 PM EDT | Special Weather Statement | FFC | Bartow | 37 min |
| Mar 16, 5:10 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 35 min |
| Mar 16, 5:15 PM EDT | Special Weather Statement | FFC | Macon | 30 min |
| Mar 16, 5:24 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| Mar 16, 5:27 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Mar 16, 5:37 PM EDT | Special Weather Statement | FFC | Bibb | 23 min |
| Mar 16, 5:39 PM EDT | Special Weather Statement | FFC | Telfair | 36 min |
| Mar 16, 5:49 PM EDT | Special Weather Statement | FFC | Emanuel | 26 min |
| Mar 16, 5:57 PM EDT | Special Weather Statement | FFC | Dawson | 48 min |
| Mar 16, 6:06 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Mar 16, 6:11 PM EDT | Special Weather Statement | FFC | Oglethorpe | 34 min |
| Mar 16, 6:29 PM EDT | Special Weather Statement | FFC | Telfair | 46 min |
| Mar 16, 6:45 PM EDT | Special Weather Statement | FFC | Glascock | 45 min |
| Mar 16, 7:07 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| Mar 16, 7:10 PM EDT | Special Weather Statement | FFC | Telfair | 50 min |
| Mar 16, 7:18 PM EDT | Special Weather Statement | FFC | Washington | 42 min |
| Mar 16, 7:48 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 42 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.